# SDR CA060802005

- Difficulty date: April 27, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 7320 · Fuel Controlling System
- Part: Coupling
- Part number: 311496001
- Condition: Worn
- Location: Rt Engine
- Part time: 18,287 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, NUMBER 2 ENGINE EXPERIENCED EXTREME TORQUE FLUCTUATIONS OF UP TO 50 PRESENT WITH ASSOCIATED FUEL FLOW AND NH RPM INDICATIONS. AS A RESULT OF A SUBSEQUENT TORQUE DROP THE CREW ELECTED TO CARRY OUT A PRECAUTIONARY ENGINE SHUT DOWN IN FLIGHT.  THE NO.2 PROPELLER ASSEMBLY WAS REPLACED DUE TO THE OVERTORQUE AND SENT FOR MAJOR INSPECTION. THE MECHANICAL FUEL CONTROL UNIT (MFCU) AND FUEL PUMP WERE REPLACED DURING WHICH IT WAS DISCOVERED THAT THE INTERCONNECTING COUPLING WAS STRIPPED POSSIBLY DUE TO AN INTERNAL FAILURE OF THE MFCU. (TC NR 20060802005)
